EconPapers    
Economics at your fingertips  
 

Explicit summation of the constituent WKB series and new approximate wave functions

Vladimir V. Kudryashov and Yulian V. Vanne

Journal of Applied Mathematics, 2002, vol. 2, issue 6, 265-275

Abstract: The independent solutions of the one‐dimensional Schrödinger equation are approximated by means of the explicit summation of the leading constituent WKB series. The continuous matching of the particular solutions gives the uniformly valid analytical approximation to the wave functions. A detailed numerical verification of the proposed approximation is performed for some exactly solvable problems arising from different kinds of potentials.

Date: 2002
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/S1110757X02112046

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2:y:2002:i:6:p:265-275

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2:y:2002:i:6:p:265-275